MathSciNet Relay Station
MathSciNet bibliographic data
MR980359 49D40 (93B25 93B28)
Bernstein, Dennis S.; Haddad, Wassim M. LQG control with an $H_\infty$ performance bound: a Riccati equation approach. IEEE Trans. Automat. Control 34 (1989), no. 3, 293–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement